I need advice! I have been on Cymbalta 60 mg a day and Trileptal 1,200 mg a day for a few years for bipolar depression and cuz of an insurance issue, I had to stop them cold turkey about 4 days ago. Besides the usual depression/anxiety feelings, I'm having tingling in my fingers, toes and lips, and my blood pressure which I usualy have to take meds to lower, is now dangerously low. There's nothing I can do about getting the drug until next week or so cuz of the insurance problem, but meanwhile, am I at risk of having a seizure...or worse? I just need to know if I need to seek emergency medical help or something. I've never been off these drugs for more than a day. I feel so sick.....
Going off cold turkey is rough. It can put you at increased risk of seizures but that is pretty rare. Before they believed in discontinuation syndrome they used to take people cold turkey off this medication all the time. Is there any way you could call your pdoc and ask for samples until you've got the insurance sorted out. The tingling is normal for withdrawl and you may get brain zats too. Little electric feelings coarsing through your brain. I went cold turkey off Effexor and it was hell. So I feel for you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.